# SDR CA960909041

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: MS24171D1
- Condition: Stuck Closed
- Location: Battery
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ENGINE SHUTDOWN, BATTERY SWITCH AND MASTER OFF, BUT DID NOT DISCONNECT BATTERY. BATTERY CONNECTOR HAD TO BE DISCONNECTED TO REMOVE BATTERY POWER. BATTERY RELAY WAS TAPPED AND THIS OPENED RELAY. RELAY REPLACED.
